# SDR SWAA071397

- Difficulty date: March 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 13,313 hours, 7,457 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2731
- Condition: Faulty
- Location: A/C Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  BOTH A/C PACKS ON, GASPER FAN ON, RECIRC FAN OFF.  REMOVED AND REPLACED GASPER FAN PER MM.
